# SDR ASAA2024051849718

- Difficulty date: May 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 11,150 hours, 3,408 cycles
- System (JASC): 2610 · Detection System
- Part: Module
- Part number: 47592801
- Part serial: AFH3942
- Condition: Faulty
- Location: E/E Shelf E1-4
- Part time: 11,150 hours, 3,408 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENROUTE WITH CENTER PUMP,  LOW PRESSURE LIGHT ILLUMINATION THE FIRE WARNING LIGHT ALSO ILLUMINATED. WITH CENTER PUMPS OFF, THE FIRE WARNING LIGHT EXTINGUISHED. NO OTHER ASSOCIATED FIRE LIGHTS ILLUMINATED. ON ENGINE SHUTDOWN AT GATE,  FIRE WARNING LIGHT CAME ON AGAIN WITH MASTER CAUTION.  NO OTHER FIRE LIGHTS ILLUMINATED.  DID NOT CYCLE CENTER PUMPS ENROUTE. GROUNDED - YES.  T/S & FOUND HISTORY IN COMPARTMENT OVERHEAT DETECTION CONTROL UNIT INDICATING MSG26-F0716 AN INTERMDIENT OPEN - BITE TEST OF DETECTION CONTROL UNIT PASSED. KEEL BEAM OVERHEAT DETECTOR CURRENTLY FLUXUATING BETWEEN 24 & 38 OHMS CONTINUALLY. SUSPECT LOWER ANTI-COLLISION LITE ASSY & PANELS 192K & 193B TO GAIN ACCESS. PANEL 193D PARTIALLY REMOVED.  CONTINUED TO FULLY REMOVE PANEL 193D. INSPECTED AFT KEEL BEAM DETECTION LOOP & FOUND NO DEFECTS, ALL CONNECTIONS TIGHT, SECURED, & SAFETIED.  ISOLATED CAUSE OF ERRATIC READINGS TO LENGTH OF WIRE BETWEEN D848 & PRESSURE SEAL IMMEDIATELY FWD. DISCONNECTED D848 FROM M272.  LWR BEACON LIGHT CB RECONNECTED D848 REF AMM 26-18-02. RESISTANCE READINGS IN RANGE AFTER THAT.
